Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable norms in Banach spaces


Author: Guillermo Restrepo
Journal: Bull. Amer. Math. Soc. 70 (1964), 413-414
DOI: https://doi.org/10.1090/S0002-9904-1964-11121-6
MathSciNet review: 0161129
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., Vol. 7, pp. 27-35, Amer. Math. Soc. Providence, R. I., 1963. MR 154092
  • 2. J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 120319
  • 3. V. Klee, Mappings into normed linear spaces, Fund. Math. 49 (1960), 25-63. MR 126690
  • 4. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11121-6

American Mathematical Society